Alert archive / Massachusetts / Gale Warnings in 2010

Gale Warning 6, NWS Boston/Norton, MA

January 30, 2010

NWS Boston/Norton, MA issued this gale warning at Jan 30, 2010, 3:10 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 30, 2010, 3:10 AM EST (08:10 UTC)
Expired
Jan 30, 2010, 6:59 AM EST
In force
4 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WHUS71 KBOX 300810
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
310 AM EST SAT JAN 30 2010

ANZ251-301200-
/O.EXP.KBOX.GL.W.0004.000000T0000Z-100130T0800Z/
/O.NEW.KBOX.GL.W.0006.100130T0810Z-100130T1200Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
310 AM EST SAT JAN 30 2010

...GALE WARNING NOW IN EFFECT UNTIL 7 AM EST THIS MORNING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 7 AM TODAY.

NORTHWEST WIND GUSTS UP TO 35 KNOTS WILL CONTINUE EARLY THIS
MORNING...THEN WILL DIMINISH. AREAS OF MODERATE FREEZING SPRAY WILL
ALSO CONTINUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ230>232-301615-
/O.EXP.KBOX.GL.W.0004.000000T0000Z-100130T0800Z/
/O.EXB.KBOX.SC.Y.0012.000000T0000Z-100130T1700Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-
310 AM EST SAT JAN 30 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

NORTHWEST WINDS ARE EXPECTED TO GUST UP TO 30 KNOTS...THEN WILL
GRADUALLY DIMINISH THROUGH TODAY. LIGHT FREEZING SPRAY IS ALSO
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-255-301200-
/O.CON.KBOX.GL.W.0004.000000T0000Z-100130T1200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
310 AM EST SAT JAN 30 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. 

NORTHWEST WIND GUSTS UP TO 35 GUSTS WILL CONTINUE THROUGH EARLY THIS
MORNING...THEN WILL DIMINISH. THERE WILL ALSO BE AREAS OF MODERATE
FREEZING SPRAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>237-256-301615-
/O.EXT.KBOX.SC.Y.0012.000000T0000Z-100130T1700Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
310 AM EST SAT JAN 30 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. 

NORTHWEST WINDS ARE EXPECTED TO GUST UP TO 30 KNOTS...THEN WILL
GRADUALLY DIMINISH AROUND MIDDAY. LIGHT FREEZING SPRAY IS ALSO
EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
181 
WHUS71 KBOX 301159
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
659 AM EST SAT JAN 30 2010

ANZ250-254-255-301700-
/O.CAN.KBOX.GL.W.0004.000000T0000Z-100130T1200Z/
/O.EXA.KBOX.SC.Y.0012.000000T0000Z-100130T1700Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
659 AM EST SAT JAN 30 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE
WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS GUSTING TO 30 KNOTS AND SEAS AROUND 5 FEET WILL
DIMINISH THROUGH THE DAY. LIGHT FREEZING SPRAY IS ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ251-301700-
/O.CAN.KBOX.GL.W.0006.000000T0000Z-100130T1200Z/
/O.EXA.KBOX.SC.Y.0012.000000T0000Z-100130T1700Z/
MASSACHUSETTS BAY AND IPSWICH BAY-
659 AM EST SAT JAN 30 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE GALE
WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS GUSTING TO 30 KNOTS WILL DIMINISH THROUGH THE DAY.
LIGHT FREEZING SPRAY IS ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230>237-256-301700-
/O.CON.KBOX.SC.Y.0012.000000T0000Z-100130T1700Z/
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
659 AM EST SAT JAN 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

NORTHWEST WINDS GUSTING TO 30 KNOTS WILL DIMINISH THROUGH THE DAY.
LIGHT FREEZING SPRAY IS ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Jan 30, 1:15 AM EST, 1 hour 55 minutes earlier.

Area forecast discussion, Jan 30, 1:15 AM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
115 AM EST SAT JAN 30 2010

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE REGION THROUGH TODAY. A COLD
FRONT MOVES ACROSS THE REGION SUNDAY NIGHT...REINFORCING THE COLD
AIR. HIGH PRESSURE FROM CANADA CONTINUES THE DRY WEATHER MONDAY AND
TUESDAY. LOW PRESSURE PASSES SOUTH OF NEW ENGLAND WEDNESDAY. HIGH
PRESSURE MOVES OVERHEAD THURSDAY THEN A STRONGER AND LARGER LOW PRES
SYSTEM PROBABLY DEVELOPS OVER THE SOUTHEAST UNITED STATES FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
WINDS ACROSS CAPE COD AND NANTUCKET HAVE FINALLY DIMINISHED BELOW
ADVISORY CRITERIA...BUT STILL NOTING GUSTS UP TO 30-35 KT. WILL
CONTINUE TO SLOWLY DIMINISH OVERNIGHT.

HAVE CONTINUED THE WIND CHILL ADVISORY FOR CENTRAL MA TO THE E
SLOPES OF THE BERKSHIRES. NOTING A WIND CHILL VALUE TO -17 AT 05Z AT
KORH...AND AROUND -15 AT BOTH KAQW AND KPSF. EVEN THOUGH WINDS WILL
CONTINUE TO DIMINISH OVERNIGHT...TEMPS WILL ALSO DROP. THIS WILL
ALLOW WIND CHILLS TO REACH ADVISORY CRITERIA IN THOSE AREAS.

OTHERWISE...MAINLY CLEAR SKIES AT MIDNIGHT. NOTING NORTHERN EDGE OF
THE CLOUDS FROM DEVELOPING LOW ACROSS AL/MS AT 03Z ALL THE WAY INTO
PA/NJ. EXPECT TO SLIDE E OVERNIGHT...SO HAVE INCLUDED SOME CLOUDS
ACROSS SOUTHERN AREAS...MAINLY S OF THE MASS PIKE...AFTER 07Z. WILL
RE-EXAMINE THIS ASPECT FOR THE 4 AM UPDATE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
HIGH PRESSURE CONTINUES TO BUILD INTO SOUTHERN NEW ENGLAND ON
SATURDAY ALLOWING FOR MOSTLY SUNNY TO SUNNY SKIES ACROSS THE AREA.
LATE IN THE DAY...HIGH CLOUDS ASSOCIATED WITH THE LOW PRESSURE
MOVING NORTHEAST OFF THE CAROLINA COAST MAY STREAM INTO THE SOUTHERN
PORTIONS OF THE REGION /SOUTH OF THE MASS PIKE...BUT MOST LIKELY
CONFINED TO THE SOUTH COAST AND COASTAL PLAIN/.

IF NOT IN ACTUAL TEMPERATURE IT WILL AT LEAST FEEL WARMER WITH
SIGNIFICANTLY LOWER WINDS. BUT STILL TEMPERATURES WILL FALL A GOOD 10
TO 15 DEGREES BELOW NORMAL. USED A BLEND OF THE MET/MAV GUIDANCE AND
LOWERED A FEW DEGREES FOR TEMPERATURES THROUGH THE PERIOD.

SATURDAY NIGHT...THE LOW PRESSURE OFF THE CAROLINA COAST WILL MOVE
NORTHEASTWARD PASSING WELL SOUTH OF NANTUCKET LATE. THE 18Z NAM AND
GFS HAVE THIS LOW PASSING SLIGHTLY MORE TO THE NORTH THAN PREVIOUS
MODEL RUNS. THIS CLOSER PASS MAY BRING SOME SNOW SHOWERS TO
NANTUCKET...INDICATED BY SLIGHT CHANCE POPS LATE SATURDAY NIGHT.
WILL HAVE TO KEEP AN EYE ON FUTURE MODEL RUNS TO DETERMINE WHETHER
THESE POPS WILL HAVE TO BE INCREASED. LOW TEMPERATURES WILL BE
SLIGHTLY WARMER WITH A FEW MORE LOCATIONS ALONG THE SOUTH COAST IN
THE DOUBLE DIGITS...BUT OVERALL ANOTHER CHILLY NIGHT IS IN STORE.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
WHILE MODELS MAY LOOK BENIGN...THIS STILL APPEARS TO BE HAVE
OCCASIONALLY INTERESTING WINTER WEATHER HERE NEXT WEEK.

MUCH BELOW NORMAL COLD EASES A BIT TOWARD THE END OF THE WEEK BUT
EVEN THEN TEMPERATURES SEEM TO ONLY AVERAGE AT OR JUST BELOW NORMAL.

SUN-TUE...FAIR SKIES WITH MAYBE A PASSING FLURRY SUN NIGHT WITH THE
REINFORCING COLD FRONT. TEMPS ON MONDAY COOLED BELOW THE GFS MOS
GUIDANCE.

TUE NIGHT-WED...THERE IS STILL AN EWD MOVING VORT MAX FROM THE OHIO
VALLEY AND AN ATTEMPT AT WEAK OVERRUNNING OF THE COLD AIRMASS IN
PLACE W SOME SORT OF LOW PRES OR PRES FALL CENTER MOVING OUT TO SEA
NR 40N. BLENDED NEW 12Z MOS WITH THE PREV 4 AM FCST. RAISED THE
SKYCOVER OF THE 12Z GFS MOSGUIDE TO REFLECT THE VT MAX. ANYWAY...
MAYBE THIS IS TOO MUCH TO DO ABOUT NOTHING. 12Z/29 GEFS HAD
CONSIDERABLE UNCERTAINTY 30N-45N AND 70-75W.

THU...MODEL CONSENSUS IS DRY HIGH PRES.

FRI...GEFS AND EC SHOWING SOME AGREEMENT REGARDING A SE USA SYSTEM
HEADING NE - LONG WAYS OFF AND LIKE TOMORROW NIGHTS...MAY END UP
A NEAR MISS FOR SNE.

TEMPS AND WINDS THROUGHOUT WERE GENERALLY 12Z/29 MOS BLENDED WITH
THE PREV 4 AM FCST. TEMPS...IN SOME CASES ADDED GREATER NIGHTTIME
COOLING IN THE RADIATIVE AREAS WHERE THE MOS DOES NOT SEEM TO PERFORM
THAT WELL IN THE LONGER TERM.

GUSTS THRU MONDAY WERE 12Z NAM MXG HTS RUN OFF THE KBOX FCST TEMPS
AND THE NAM GUST ALG POWERED FOR DEEPER MIXING. ADDED 3 KTS BEYOND
THAT TO REFLECT STRONGER 12Z/29 GFS AND ECMWF OP RUNS.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
OVERNIGHT...HIGH CONFIDENCE VFR. W-NW WINDS UP TO 30 KT ON THE CAPE
THROUGH 07Z...THEN DIMINISHING. ACROSS E MA/RI...GUSTS UP TO 25 KT
THROUGH THE NIGHT.

SATURDAY...HIGH CONFIDENCE VFR CIGS AOA 100KFT. CLOUDS MAY LOWER TO
AROUND 8KFT ALONG S COAST DURING THE AFTERNOON.

SATURDAY NIGHT...LOW CONFIDENCE OF MVFR CIGS AND POSSIBLE MVFR VSBY
AROUND KACK IN NORTHERN FRINGE STORM SHIELD SNOW OR OCEAN EFFECT
SNOW SHOWERS.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...

SUNDAY...VFR...EXCEPT LINGERING MVFR POSSIBLE IN SNOW SHOWERS HYA-
ACK IN THE MORNING. N WINDS BECOMING NW 15-20KTS DURING MIDDAY.

MONDAY...VFR. NW GUSTS 20-30KTS DURING THE DAY...LESS AT NIGHT.

TUESDAY...MEDIUM CONFIDENCE IN VFR.

TUE NIGHT-WED...LOW CONFIDENCE FOR DEVELOPING MVFR IN SCATTERED SNOW
SHOWERS TUESDAY NIGHT...OTRW VFR CIGS.

&&

.MARINE...
OVERNIGHT...HAVE CONVERTED THE GALE TO A SMALL CRAFT ON VINEYARD
SOUND AND BUZZARDS BAY...AND KEPT THE REMAINDER OF THE GALE INTACT.
WINDS CONTINUE TO GUST TO 35-40 KT ESPECIALLY ON THE EASTERN WATERS.
SEAS ALSO REMAIN HIGH...UP TO 10 FT AT BUOYS 097 AND 098...AND 7 FT
E OF BOSTON HARBOR.

EXPECT WINDS TO CONTINUE TO SLOWLY DIMINISH OVERNIGHT. LIGHT TO
MODERATE FREEZING SPRAY IS LIKELY.

SATURDAY...SMALL CRAFT ADVISORIES FOR WIND AND SEAS WILL LIKELY BE
NECESSARY THROUGH SATURDAY MORNING.  WINDS AND SEAS THEN DIMINISH
THROUGH LATE SATURDAY NIGHT WHEN THEY START TO PICK UP AS THE LOW
PRESSURE MAKES ITS CLOSEST PASS TO SOUTHERN NEW ENGLAND.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...

SUNDAY...WINDS AT OR JUST BELOW SMALL CRAFT THRESHOLDS. SEAS BELOW 5
FEET.  FREEZING SPRAY AT NIGHT.

MONDAY...WINDS AND SEAS INCREASE TO SMALL CRAFT LEVELS. CHANCE OF
FREEZING SPRAY AT NIGHT.

TUESDAY...WINDS AND SEAS DIMINISH BELOW SMALL CRAFT LEVELS BY
AFTERNOON.

WEDNESDAY...NO SCA EXPECTED.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     MAZ002>004-008>012.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 3 AM EST EARLY THIS MORNING FOR
     ANZ230>232-251.
     SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR
     ANZ233>237-256.
     GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ250-254-255.

&&

SYNOPSIS...DRAG/EVT
NEAR TERM...EVT
SHORT TERM...DRAG/RLG
LONG TERM...DRAG
AVIATION...DRAG/EVT
MARINE...DRAG/EVT/RLG
Hazardous weather outlook, Jan 29, 7:22 PM EST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
722 PM EST FRI JAN 29 2010

CTZ002>004-MAZ005>007-013>021-023-026-NHZ011-012-015-RIZ001>008-
301200-
HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-
SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-DUKES MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
722 PM EST FRI JAN 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

THE COMBINATION OF STRONG WIND AND COLD TEMPERATURES WILL CAUSE WIND
CHILLS OF -10 TO -20 DEGREES TONIGHT. THE COLDEST WIND CHILLS ARE
EXPECTED IN SOUTHERN NEW HAMPSHIRE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ002>004-008>012-301200-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
722 PM EST FRI JAN 29 2010

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS AND
WESTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ022-024-301200-
BARNSTABLE MA-NANTUCKET MA-
722 PM EST FRI JAN 29 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THE COMBINATION OF STRONG WIND AND COLD TEMPERATURES WILL CAUSE WIND
CHILLS OF -10 TO -14 DEGREES TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OCEAN EFFECT SNOW SHOWERS MAY AFFECT OUTER CAPE COD SATURDAY NIGHT
AND EARLY SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>232-251-301200-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
722 PM EST FRI JAN 29 2010

...GALE WARNING IN EFFECT UNTIL 3 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

FREEZING SPRAY POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

FREEZING SPRAY POSSIBLE SATURDAY MORNING.

FREEZING SPRAY MAY DEVELOP SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ233-234-301200-
VINEYARD SOUND-BUZZARDS BAY-
722 PM EST FRI JAN 29 2010

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL CONTINUE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL DIMINISH SATURDAY.

FREEZING SPRAY MAY REDEVELOP SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ235>237-256-301200-
RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
722 PM EST FRI JAN 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL CONTINUE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL DIMINISH SATURDAY.

FREEZING SPRAY MAY REDEVELOP SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ250-254-255-301200-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
722 PM EST FRI JAN 29 2010

...GALE WARNING IN EFFECT UNTIL 7 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL CONTINUE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

MODERATE TO LOCALLY HEAVY FREEZING SPRAY WILL DIMINISH SATURDAY.

FREEZING SPRAY MAY REDEVELOP SUNDAY NIGHT AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 7:17 PM ESTGale WarningBOX5 hr
Jan 29, 7:17 PM ESTSmall Craft AdvisoryBOX17 hr
Jan 29, 7:26 PM ESTWind AdvisoryBOXBarnstable, Nantucket5 hr
Jan 30, 12:20 PM ESTSmall Craft AdvisoryBOX3 hr
Jan 30, 3:08 PM ESTSmall Craft AdvisoryBOX13 hr

Nearby

Gale Warnings in Massachusetts, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.